# SDR DALA2025030301606

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3744, LH WING, SHEAR TIES AT RIBS 14 AND 18 - TRIM, RII; SECTION 02A. INCORRECT INSTALLATION AND DAMAGED FASTENERS ON STRAPS AND SPLICE BTW RIB.15-RIB.18 STA.458.50-STA. 537.5 LH WING. STEP #22. CORRECTIVE ACTION: FASTENERS ON STRAPS AND SPLICE BTW RIB.15-RIB.18 STA.458.50-STA. 537.5 LH WING WERE REPLACED PER B737-800 SRM 51-40-02-0G. (LP 0829450)
